MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0728-A2
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and unavailable for return to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies difficult or delayed coil detachment as potential complicationa associated with use of the device.
 
Event or Problem Description
It was reported that during a left vertebral arteriovenous fistula (avf) embolization procedure, the coil stretched and unraveled prior to detachment.The coil stretched significantly leaving too fine of a wire and too long to be able to snare or capture.The coil was left implanted in the patient.Subsequent coils were placed successfully and the patient is fine.
 
Additional Manufacturer Narrative
Summary device evaluation: the investigation of the returned coil system found the pusher body coil damaged, the proximal connector kinked, the implant returned separated from the delivery system, and the implant completely stretched, which is consistent with the alleged product issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYDROFRAME-10-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key14937290
Report Number2032493-2022-00253
Device Sequence Number6230778
Product Code HCG
UDI-Device Identifier00816777023728
UDI-Public(01)00816777023728(11)210614(17)260531(10)2106145WF
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number7110-0728-A2
Device Lot Number2106145WF
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale